# SDR HNAA2020092800270

- Difficulty date: September 27, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 44,558 hours, 40,825 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS 652 21-31 2174011 27SEP20 LEX CLOSE.  CABIN WOULD NOT AUTO PRESSURIZE AFTER TAKEOFF.  IN MANUAL, CABIN ALT INDICATION FAILED AFTER 10 MINS.  INDICATION CAME BACK AFTER LANDING.  FACT 27SEP20 13:30 LEX.  INSPECTED CPAM AND CB FOR PROPER OPERATION, NO DEFECTS FOUND.  PERFORMED PRESSURE CONTROL SYSTEM OPERATIONS CHECKS MANUAL AND AUTO MODES, IAW AMM 21-31-00-700-801-A AND 21-31-00-700-802-A, NO DEFECTS NOTED.  OPS CHECKS GOOD, OK FOR SERVICE.
